The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary


May 6, 2005

I take Kaletra, Trizivir and Viread, my t-cell count is 415 and viral load is undetechtable, i was recently given viagra for my sexual problems, and had an experience with my eyes blood red, went to the doctor, they did not know what was wrong, it went away, i took the one more pill and i could feel the pressure in my eyes, i took two aspirin and it went away, is this a normal reaction to viagra, by the away i have only take (6) pills in total 25mg

Response from Dr. Henry

Viagra can cause strange visual problems (most often cloudy or a blueness)in some patients. Kaletra interacts with Viagra resulting in even higher levels in the blood with more pronounced side effects in many patients. A low dose of Viagra is recommended for starters if the drugs are used together. KH

Aching Joints at Night
Raising WBC's

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint